# SDR SWAA2021051310648

- Difficulty date: August 23, 2020
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 26,495 hours, 11,751 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD AFT FLAP. INBOARD LOWER CORNER HAS DELAM / REMOVED & REPLACED L/H O/B AFT FLAP PER AMM 27-51-22 SEC SAM 326 FOR INDIVIDUAL SIGN-OFFS OF WORK PERFORMED (S/N A1200710) POS L/H O/B TAG 111300 PN OFF/ON 113A3700-25 SN OFF 004290 SN ON 004188
